# SDR AALA20170213025

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 49,421 hours, 24,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON LEFT HAND SIDE SKIN STATION 1474 BETWEEN STRINGER 25L AND 29L. REPAIRED SKIN IAW SRM 53-01-00-001 AND AARD 53-10-00-15.
